I'm a asthma patient. I am 34 years old and i was diagnosed like 10 years ago. For all this time i was only using ventolin for the attacks, and no other medication. But lately ( 6 moths or so) attacks are getting more often. So my doctor prescribed Seretide discus for me. But whenever i use Seretide i'm having avery sticky phlegm in my throat which makes me try to clean it, and this thing just irritates my throat so bad. It is very effective for the shortness of breathe and other asthma symptoms but i can't use it properly because of this side effect. I have seen others having the same problem but never saw one with a solution. I was also having a very little phlegm and throat irritation problem with ventolin, but that was just a drop in the ocean compared to this. Hope someone has a solution, because 'd like to be able to use Seretide for asthma. Thanks.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.